The Annals of Mathematical Statistics

A Short Proof of a Known Limit Theorem for Sum of Independent Random Variables with Infinite Expectations

Bert Fristedt

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 40, Number 3 (1969), 1114-1115.

Dates
First available in Project Euclid: 27 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177697621

Digital Object Identifier
doi:10.1214/aoms/1177697621

Mathematical Reviews number (MathSciNet)
MR242223

Zentralblatt MATH identifier
0176.48002

JSTOR
links.jstor.org

Citation

Fristedt, Bert. A Short Proof of a Known Limit Theorem for Sum of Independent Random Variables with Infinite Expectations. Ann. Math. Statist. 40 (1969), no. 3, 1114--1115. doi:10.1214/aoms/1177697621. https://projecteuclid.org/euclid.aoms/1177697621


Export citation